# SDR SWAA2023061659535

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 19,603 hours, 9,696 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CABIN FLASHLIGHTS INOP 1 FWD AND 2 AFT RT<[01] R&R EMER FLASHLIGHT BATTERY @ FWD I/B AND BOTH AFT F/O SIDE FLASHLIGHT POSITIONS REF AMM 25-64-00. OPS CHECK GOOD. THIS ENTRY WAS DONE REMOTELY DUE TO TECHNICAL ISSUES WITH FAULT IN MXI. PLEASE SEE ATTACHED LOG PAGE.
